# SDR ASOA201201780

- Difficulty date: June 9, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 10,075 hours, 6,831 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FLOOR TRACK PHOTOLUMINESCENT STRIPS FROM FRONT OF FIRST CLASS CABIN TO GALLEY.  RESECURED PHOTOLUMINESCENT FLOOR STRIPS IN FRONT OF FIRST CLASS CABIN IN THE GALLEY IAW AMM 33-51-01.
